# SDR ASOA20130127248

- Difficulty date: January 27, 2013
- Submitted: February 11, 2013
- Operation: Air carrier
- Aircraft: N13903
- Make and model: Emb EMB-145LR
- Aircraft serial: 145479
- Aircraft time: 27,793 hours, 21,116 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 14529495005
- Condition: Corroded
- Location: Center Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK,  CORROSION WAS FOUND ON THE RT SILL AT FRAME 53.  MX BLENDED THE AREA AND WAS OUT OF LIMITS IAW SRM 51-10-03.  R & R SILL IAW SRM 51-40-02-03.
